Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Feeling desperate and awful after restarting medication

(3 Posts)
musttheshowgoon Mon 17-Oct-16 11:55:17

I was on Sertraline for a few months this year. I was feeling much better but came off by mistake in July when I had a bereavement and forgot to take them.

I've been grieving but doing ok since then until a few days ago when I just started feeling horribly anxious again.

So yesterday I took one Sertraline tablet thinking I would start taking them again and then get to the docs early this week.

But OMG I feel bloody awful now. Almost immediately more anxious, no sleep, throwing up this morning, feeling like there is no point. This is what happsned last time I took Sertraline but I put some of the black feeling down to already feeling terrible.

So now I am panicking that this is me not the drug. I can't cope with weeks of waking up being sick and feeling terrified all day.

I am going to the docs later but am not sure what to do with myself in the meantime. I am with DP but he is new and I don't want to burden him. My heart is racing and I just feel so panicked.

ProfessorPreciseaBug Tue 18-Oct-16 22:12:05

Big hugs..

AnxiousCarer Thu 20-Oct-16 10:43:04

Hi I've not been on sertraline but I have found the 2 out of 3 times that I've been on Prozac I've had nausea and dizziness for the first couple of weeks which has then settled. I hope this settles for you too.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now